My WebMD Sign In, Sign Up

Allergic Reaction

Following Topic Unfollow Topic | 1 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Well the first thing would be to chuck away these pads, as your not started your period, why are you using them? So try this, warm water sea salt...
Posted:
0 of 0 found this helpful
Q.
A.
Bug bites vary in appearance by type of bug.  A general web based keyword search should yield specific pictures.  This would be also true...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, You can get chlamydia by having vaginal, anal, or oral sex with someone who has chlamydia.But if you now did not have chlamydia, then you would...
Posted:
0 of 1 found this helpful
Q.
A.
Hi If the bites were on your hand then yes it could be from them, mozzi bites can be a bit of a bugger at times,Try some antihistamine and any...
Posted:
0 of 0 found this helpful
Q.
A.
In order to eliminate products that may be adversely affecting your daughter, she needs to continue with her current daily routine. I recommend that...
Posted:
1 of 1 found this helpful
Q.
A.
Your thyroid gland plays an important role in metabolizing of energy for every cell in the body. Based upon the 100 mcg daily dose referenced in the...
Posted:
2 of 3 found this helpful
Q.
A.
Mosquito bites do not cause high fever or hives. Horsefly bites cause high fever and hives. If you get bitten by a mosquito, it just leaves a little...
Posted:
3 of 4 found this helpful
Q.
A.
Hi OK yes it can do that, but so can a yeast infection and chlamydia give you a nice itching vagina.So its either get tested, see if its either of...
Posted:
0 of 0 found this helpful
Q.
A.
I am not a doctor but I would assume that the rash is not from the Sudafed.  If I had to guess I would say that it is from a reaction to laundry...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Could be a reaction to the statins your on.Have a good read on www.spacedoc.com may open you eyes to statins.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
An allergic reaction is often sudden HIVES that are very pruritic (itchy). An amoxicillin side effect usually occurs near the end of the course of...
Posted:
1 of 2 found this helpful
Q.
A.
Hi Be the man and live with it, I had the same problems at the age of 23ish, just had my hair cut short, like crew cut, and its been that way ever...
Posted:
0 of 1 found this helpful
Q.
A.
You may have a genetic condition called KERATOSIS PILARIS. Keep in mind that this is just a guess since I cannot examine you. I suspect one of...
Posted:
0 of 1 found this helpful
Q.
A.
Most people can take Benadryl, but please keep in mind that we know nothing about you or your medical history. If you medically taken Benadryl in the...
Posted:
1 of 1 found this helpful
Q.
A.
Possibly he has allergies to certain foods.
Posted:
0 of 1 found this helpful